# SDR SWAA2022100352129

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 34,571 hours, 15,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: R/H Overwing Exi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF THE RIGHT SIDE OVERWING EXIT DOOR INOP / [01] REMOVED AND REPLACED FUSE AND BATTERY IN BATTERY PACK ASSY IN REF TO B737 AMM 33-51-06. OPS CK GOOD.
